Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Feeling dizzy, ringing ear and have ear loss. Not cured by debrox and hydrogen peroxide. Wax buildup?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
I can't hear out of my right ear the past three days. There's a lot of ringing. I have tried debrox and hydrogen peroxide followed by ear lavage to no avail. I tend to get dizzy briefly when I stand up. Think this is just a wax buildup?
Posted Sun, 24 Feb 2013 in Ear, Nose and Throat Problems
Answered by Dr. E Venkata Ramana 2 hours later
Thank you for your query on Healthcare Magic,
Usually with wax buildup in ear, there will be minimal hearing impairment and it is not that much significant to cause a hearing problem.
As you are feeling a lot of ringing sound, and dizziness on standing these symptoms seem to be related and could be due to inner ear problems related to cochlea or auditory nerve.
So I advise you to consult an ENT specialist for the examination of your ears and to assess your hearing function clinically and by audiometry.
Hope I have answered your query, if you have any clarification please let me know.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor